Prostate Cancer Home > Flutamide Overdose

Treatment Options

If the overdose was recent, a healthcare provider may administer activated charcoal or "pump the stomach" to help reduce the amount of the medication that is absorbed into the bloodstream. Dialysis is not expected to be useful for treating a flutamide overdose.
 
Treatment will also involve supportive care, which consists of treating symptoms that occur as a result of the overdose. Supportive treatment for a person who takes too much flutamide may include close monitoring of vital signs, such as heart rate and blood pressure.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on this medication.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2020 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.